# SDR SWAA2018052322180

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 54,150 hours, 31,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3077
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LOOSE.  REINSTALLED SLIDE IAW MT.
